# SDR UPS02837721

- Difficulty date: February 1, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5641007501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FRAME FITTING IS CRACKED AT STA 781 ON FWD SIDE ABOVE WING CENTER SECTION LBL 59.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 5641007, 8110-3 APPROVED DH SK 703-641 AND DC8-53-20143A.
